Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Severe pain and heavy flow during periods after stopping Femilon, have delayed periods this time, not done intercourse. Help?

hello, I was taking Femilon Oral contraceptive pills from last Dec as i got married in last dec itself and had regular periods during its intake but with less flow n pain n now i stopped taking it last Sep n had periods with more flow n pain as it used to happen before intake of femilon and suddenly this month i didnt hd periods on due date and also i didnt had sex after my last period ,pls help
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As oral contraceptive pills inhibit ovulation, periods are less painful and bleeding is less profuse. Also, after stopping the pills, it sometimes takes time for normal menstruation to set up . As you had total abstinence after your last period, you need not worry. Wait for a few days and if your period does not appear still, visit your doctor for an examination and follow up. Take care.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor